| Model Number |
CC TIBIAL INSERT SZ 3, 18MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377)
| Date of Event |
09/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 48 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening of the patellar component.Revision surgery operative notes were provided.During the procedure, the femoral and tibial components were examined and found to be well fixed with no evidence of loosening.There was not any note of significant synovitis or signs of a large effusion associated with the exactech recall and polyethylene problems.The decision was made to leave the femoral and well fixed tibial components intact.The patient was revised with a competitor's patellar component.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices are unknown the device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected health effect and medical device clinical codes.